# SDR C2XA08ON084

- Difficulty date: February 3, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 8,436 hours, 4,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Part number: 14532843401
- Condition: Faulty
- Location: Cockpit
- Part time: 8,436 hours, 4,656 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7694 - LAX TO LAX - FLIGHT CREW REPORTED EMERGENCY LIGHTS STAYING ON, WHEN SWITCH ON AND OVERHEAD IS IN THE OFF POSITION.  MX PERSONNEL REMOVED AND REPLACED SWITCH MODULE OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
